MathSciNet Relay Station
MathSciNet bibliographic data
MR1639004 30C75 (30C45)
Lin, Li Jian; Owa, Shigeyoshi Properties of the Salagean operator. Georgian Math. J. 5 (1998), no. 4, 361–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement